Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Noticed pink and dark blood while urination after abortion. What could be the cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi I just had a abortion a month ago. And then I got my period after my period is done 3 days later I see each time I pee I wipe it with paper I see light pink blood and dark brown blood sometimes red blood it continues around 7 days and stops like there days now it start again and I have pain like period what could be the cause
Posted Tue, 9 Oct 2012 in Abortion and Stillbirth
Answered by Dr. Shanthi.E 2 hours later

Thanks for posting your query.

Following an abortion, it is common to have spotting, intermittent bleeding per vagina, and crampy pain.

It takes some time to settle down. Once your hormone levels are normal, your bleeding will stop and the menstrual cycles will regularize again.

It has been a month now that you had the abortion, it would be wise to get a transvaginal ultrasound to make sure that there is no retained products of conception in the uterus.

There is nothing to panic now. Ensure you take adequate fluids orally and take adequate rest as well.

You should be fine soon. Do write back if you have more queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor